# SDR JBXA000261

- Difficulty date: March 22, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 6,878 hours, 6,275 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermoswitch
- Part number: 6243843
- Part serial: 117C6289
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 930 RDU/DCA ON CLIMBOUT HAD WING OVERHEAT MESSAGE.  AIRCRAFT RETURNED AND LANDED AT RDU.  REMOVED PANEL 620ML, REMOVED AND REPLACED TEMP SWITCHES 2S4HA, 2S5HA, 2S6HA.  TEMP SENSORS 2RT2HA, 2RTHA AND REINSTALLED PANEL.  OPERATIONAL CHECK GOOD IAW CL-65 MM 30-12-12 AND 30-12-14.
